Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Postinor 2 side effect last 2 weeks

Premium Questions

doctor1 MD

Hi doc I'm a female 23yr old from Singapore. I took the postinor 2 pill for the first time in my life 4 months ago and did not have any side effects and got my period as per nomal after that. Last ...

doctor1 MD

be pregnant or is this more of a stress and side effects of the Postinor? ...I had unprotected sex on 6/11 on the last day of my period and took Postinor 2 within less than 24h ...

doctor1 MD

I used postinor2 after I had sexual.but right now I find down I pregnancy for 5 and half weeks.I want to know it will effect to my baby or no?I mean it have something problem to my baby? ...

doctor1 MD

Hi, I took Postinor-2 on 15/2 about more than 24 hrs aft sex. My previous period was on 7/2. Today 1/3, i had a brown spot on my panties. Could it be implantation bleeding? Or is it a side effect ...

doctor1 MD

Hi I'm a breastfeeding mother my baby is two months old I met my husband a week ago and I took postinor 2 three days after but I have a strong feeling that it didn't work so I consulted my doctor and he ...

Public Forum Discussions

doctor1 MD

Are there any side effects of taking Postinor 2 times within a week. I took Ella ( another brand ) on the 9 th day of my period and took Postinor on the 13th day of my period as I had another unprotected ...

doctor1 MD

since. I have taken 3 tests spaced 2 weeks apart and they all say negative. Could the absent period be a side effect of the P2? I also have a crampy feeling. However my breasts are not tender and have ...

doctor1 MD

Hi,am a 30yr old lady,about 5ft 9 i have bin taking Postinor 2 for about a year now and am worried ... experiencing bleeding during sex,breast tenderness and early menses like one week after...please help?...Ethel ...

doctor1 MD

with another unprotected relationship and at that time I took Postinor 2. However, I didn t get my periods ...Dear doctor I had a unprotected sexual relationship with my partner few weeks ago and didn t take ...

doctor1 MD

used postinor 2 few hours after the intercourse but i ve been seeing signs of pregnancy ... not nausiatic and i haven t vomited... I am still scared. Am I pregnant? If not, how long will the side effects ...

doctor1 MD

nausea n keep going to the toilet. Is it the effect of postinor 2 or am I pregnant? Anxious to hear from ...I have taken 2 pills postinor 2 at one time on the 19th day (5 Feb) after my last menstruation (18 ...

doctor1 MD

19 hours. Is this the side effect of Postinor 2? If it is, usually, how long will I have the pain .... I never drank Postinor 2 before. I had unprotected sex on the 18th of January at about 11pm ...

doctor1 MD

.could this be a case of missed period as a side effect to postinor 2 or im just pregnant?can postinor 2 interfere ... unprotected sex with my husband on-10th june. and took postinor 2 on 11th june.We again had unprotected sex ...

doctor1 MD

of postinor2 can be harmful to my body ? Why I am asking this question is because in one month I have taken 3packs of postinor2 and I m scared I might be at risk, pls doctor kindly enlighten me plus is it true ...

doctor1 MD

hi.. my girlfriend took 4 tablets of postinor 2 within 15hours diffrence after her first day of ovulating..please its there any side effects,,,wil her monthly flow be seen?... and please is it possible ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Hi, Levonorgestrel( Postinor ) has minor Drug Interaction with Alcohol (Ethanol). Minor drug interactions do not usually cause harm or require a change in therapy. Regards Dr. T.K. Biswas M.D. Mumbai

doctor1 MD

Hi, yes it can delay menstruation in some women. If the delay is more than 2 weeks get a urine pregnancy test done to rule out an accidental pregnancy. Dr Madhuri Bagde, Consultant Obstetrician and Gynecologist